Grothendieck groups of hereditary orders.
Journal für die reine und angewandte Mathematik, Tome 235 (1969), pp. 29-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1969__235_150915,
author = {Klaus W. Roggenkamp},
title = {Grothendieck groups of hereditary orders.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {29--40},
year = {1969},
volume = {235},
zbl = {0169.35802},
url = {http://geodesic.mathdoc.fr/item/JRAM_1969__235_150915/}
}
Klaus W. Roggenkamp. Grothendieck groups of hereditary orders.. Journal für die reine und angewandte Mathematik, Tome 235 (1969), pp. 29-40. http://geodesic.mathdoc.fr/item/JRAM_1969__235_150915/